Aug 6, 2008
Dear Mr. Henry
I was hoping you could perhaps reassure me on the following. Since a week i start noticing I have yellow spots on legs, arms and chest. They look like bruises, although I cannot remember bumping into anything. Am I overreacting (they could still be 'noprmal' bruises) or does this perhaps indicate some Hiv-effect. I am recently infected (so still very much 'on edge')and am not on medication. My last CD4 count was 800 and VR 16.000.
Thanks in Advance! Tom from Amsterdam, The Netherlands
Response from Dr. Henry
Occasionally HIV infection can cause platelet or other problems that can lead to easy bruising (need to check platelet count and have your HIV specialist evaluate the skin problems). For most patients yellow spots such as you describe would be due to something other than HIV infection. KH
HIV+ and Pregnant
sustiva/truvada side effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.